# SDR QMLA2011050611054

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 1,741 hours, 5,709 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,741 hours, 4,901 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M4001051
- Part serial: 688
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,741 hours, 5,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PILOTS PRE FLIGHT, FOUND THAT THE TRIMMING SURFACE ON THE YELLOW BLADE WAS MISSING. UPON INSPECTION FOUND THE TWO RIVET HOLES, WHERE THE RIVETS HELP HOLD THE TRIMMING SURFACE TO THE BLADE, WAS IN ALMOST PERFECT CONDITION. SENT MAIN ROTOR BLADE TO AMERICAN EUROCOPTER FOR REPIAR.
